# SDR SWAA2023070571112

- Difficulty date: June 24, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS ASSOCIATED WITH M1673 INOP<[01] DURING TROUBLESHOOTING IT FOUND BROKEN GROUND BLOCK (GD03948). OPEN GROUND 1 AND 7 FROM D10746 CONNECTOR CONTINUITY CHECK PERFOMED PER WDM 33-51-11.  TOOL USED: MULTIMETER ID: ATS1511 SN: UNK DD:05/2024.;[02] CERTIFYING ACTION ITEM 1.;[03] VERIFIED CORRECTIVE ACTION #1.;[04] REMOVE CONTACTS AND REMOVED GROUND BLOCK (GD03948) THEN REINSERTED CONTACTS INTO THE NEW (GD03948) GROUND BLOCK IAW SWPM 20-20-14;[05] VERIFIED ACTION ITEM 4.;[06] UPDATED STEP 1 TO REFLECT OPS CHECK OF BATTERY PACK M1673 WILL BE COMPLETED ON TASK CARD TTG8Q00LV1PK.;[07] GROUND BLOCK GD03948 WAS REMOVED AND REPLACED ON FAULT TTG8Q00LV1PK.;[08] VERIFIED CORRECTIVE ACTION #4; #6; #7. VERIFIED COMPLETE STEP 1.
